# SDR AU980409

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Barrel
- Part number: 5141001214
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR STRUT BARREL BROKEN.  RT MLG COLLAPSED DURING LANDING.
